V. Geffert, Magic numbers in the state hierarchy of finite automata, Information and Computation, vol.205, issue.11, pp.1652-1670, 2007.
DOI : 10.1016/j.ic.2007.07.001

M. Holzer, S. Jakobi, and M. Kutrib, THE MAGIC NUMBER PROBLEM FOR SUBREGULAR LANGUAGE FAMILIES, International Journal of Foundations of Computer Science, vol.2, issue.01, pp.115-131, 2012.
DOI : 10.1007/BF01761710

URL : http://arxiv.org/pdf/1008.1653

J. E. Hopcroft and J. D. Ullman, Introduction to automata theory and computation, 1979.
DOI : 10.1145/568438.568455

K. Iwama, Y. Kambayashi, and K. Takaki, Tight bounds on the number of states of DFAs that are equivalent to n-state NFAs, Theoretical Computer Science, vol.237, issue.1-2, pp.485-494, 2000.
DOI : 10.1016/S0304-3975(00)00029-3

K. Iwama, A. Matsuura, and M. Paterson, A family of NFAs which need 2n????? deterministic states, Theoretical Computer Science, vol.301, issue.1-3, pp.451-462, 2003.
DOI : 10.1016/S0304-3975(02)00891-5

J. Jirásek, G. Jirásková, and A. Szabari, STATE COMPLEXITY OF CONCATENATION AND COMPLEMENTATION, International Journal of Foundations of Computer Science, vol.6, issue.03, pp.511-529, 2005.
DOI : 10.1007/978-3-642-59136-5_2

G. Jirásková, THE RANGES OF STATE COMPLEXITIES FOR COMPLEMENT, STAR, AND REVERSAL OF REGULAR LANGUAGES, DLT 2008, pp.101-124, 2008.
DOI : 10.1142/S0129054105003455

G. Jirásková, Concatenation of Regular Languages and Descriptional Complexity, Theory of Computing Systems, vol.16, issue.2, pp.306-318, 2011.
DOI : 10.1142/S0129054105003455

G. Jirásková, MAGIC NUMBERS AND TERNARY ALPHABET, International Journal of Foundations of Computer Science, vol.5, issue.02, pp.331-344, 2011.
DOI : 10.1142/S0129054105003455

G. Jirásková, M. Palmovsk´ypalmovsk´y, and J. Sebej, Kleene Closure on Regular and Prefix-Free Languages, CIAA 2014, pp.226-237, 2014.
DOI : 10.1007/978-3-319-08846-4_17

A. N. Maslov, Estimates of the number of states of finite automata, Soviet Math. Doklady, vol.11, pp.1373-1375, 1970.

M. Rabin and D. Scott, Finite Automata and Their Decision Problems, IBM Journal of Research and Development, vol.3, issue.2, pp.114-129, 1959.
DOI : 10.1147/rd.32.0114

M. Sipser and J. Sebej, Introduction to the theory of computation Reversal on regular languages and descriptional complexity, DCFS 2013, pp.265-276, 1997.

S. Yu, Chapter 2: Regular languages Handbook of Formal Languages, pp.41-110, 1997.

S. Yu, Q. Zhuang, and K. Salomaa, The state complexities of some basic operations on regular languages, Theoretical Computer Science, vol.125, issue.2, pp.315-328, 1994.
DOI : 10.1016/0304-3975(92)00011-F

L. Zijl, K. Cevorová, K. Cevorová, G. Jirásková, and I. Kraj?áková, MAGIC NUMBERS FOR SYMMETRIC DIFFERENCE NFAS, Magic numbers for symmetric difference NFAs DCFS 2013 CIAA 2014, pp.1027-277, 2005.
DOI : 10.1016/j.tcs.2004.07.012